I was diagnosed with lymes disease about two months ago. I told my doctor I am still nursing so I was prescribed amoxicillin 3 times a day for a month. Once I finish the medicine my symptoms still did not go away so I took an other blood test and I still have lymes disease. The doctor prescribed me ceftin to take twice a day for 21 days. last night was the first time i look it after dd went to bed. because I had to work late and she was half a sleep while nursing so she did not eat enough. she woke up an hour later wanting to nurse for the last time of the night. A few hours later dd woke up very restless and seemed to have bad gas. She continued to have problems sleeping all night, which is not like her ( she has been sleeping through the night without eating since she was 4 weeks old). I blamed it on her not going to bed at her normal time and not getting a good meal before bed. I did not take the pill in the morning just in case it was the pill but i continued to nurse dd. later in the day i notice a rash on her stomach and back. She has not had anything else new in her diet or mine. When I looked up information on the medicine it said that stomach pain, jitters, and a rash with symptoms to a allergic reaction to the medicine. luckily i had a spare bottle of milk in the freeze that i gave her tonight at bed time. I am going to call the doctor tomorrow, but i don't know what i am going to do. i need to take the medicine to get rid of the lymes disease. do you think it was the medicine? i might have to stop nursing her. any suggestions?